# SDR UIEA99057

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 65B116145
- Condition: Cracked
- Location: Wing
- Part time: 79,136 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF THE WING TRAILING EDGE AREA, FOUND THE UPPER CHORD SUPPORT BEAM CRACKED IN THE VICINITY OF THE LINK ASSEMBLY.  MADE PERMANENT REPAIR BY SPLICING IN A REPLACEMENT SECTION IAW KLM ENGINEERING AND MAINTENANCE REPORT NR 1H105453 AND BOEING TELEX NR TLS-AMS-99-0085TE.  FORM 8110-3 ISSUED.  (X)
